# SDR UALA2010042601384

- Difficulty date: April 23, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 55,231 hours, 8,167 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Modulating Valve
- Part number: 32153947
- Part serial: 341
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FL350 AIR SYNOPTIC SHOWS PRESS TO AIR C2 HYD PUMP.  DURING TROUBLESHOOTING FOUND DEFECTIVE VALVE. REPLACE MODULATING VALVE, ALL OPS OK.
